# SDR 07FDEA02603

- Difficulty date: July 25, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 42,265 hours, 26,874 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A20092000001
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF AND GEAR RETRACTION LANDING GEAR  LEVER WOULD NOT RAISE PAST THE OFF POSITION.  THE LEVER LATCH LIGHT CIRCUIT BREAKER IMMEDIATELY  OPENED AND THE FORWARD LANDING GEAR ANNUNCIATOR PANEL LIGHTS INDICATED ONLY THE GREEN NOSE GEAR LIGHT.  CONSULT QRH FOR "LEVER LATCH FAILED TO  RELEASE" AND "MANUAL GEAR EXTENSION PROCEDURES", VERIFIED GEAR DOWN WITH POINTERS AND LANDED NORMALLY.  FOUND LEVER LATCH COIL SHORTED.  REMOVED AND REPLACED LEVER LATCH PER MM 32-31-016-4.  OPS CKS GOOD.  JACKED A/C PER MM  07-11-000-2.  SWUNG LDG SEVERAL TIMES PER MM 32-32-000-5.  ALL INDICATIONS CK.
